# SDR AALA201808089019

- Difficulty date: July 20, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER SUPPORT BETWEEN FRAMES 66 TO 68,  STRINGER 23R IAW AFT GALLEY AREA.  REPLACED THE SUPPORT IAW SRM 51-72-11, DRAWING #D53480505, DRAWING #D53480076, AND DRAWING #D53480019.
